Stability of Fast Periodic Systems with Time Lags

Joseph Bentsman, Jamel Fakhfakh, Harry Hvostov

Research output: Contribution to journalArticle

Abstract

This note extends the stability criterion of [1] for fast periodic linear systems to systems with time delays. Applying the results of Hale [5, 3.3], the asymptotic stability criterion for a class of time lag systems is derived. A comparison to a nondelay case is made, and it is demonstrated that small delays can significantly affect the stability properties of this class of systems.

Original languageEnglish (US)
Pages (from-to)462-465
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume34
Issue number4
DOIs
StatePublished - Apr 1989

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of Fast Periodic Systems with Time Lags'. Together they form a unique fingerprint.

  • Cite this